Top answers from doctors based on your search:
Disclaimer

how not to gain weight on abilify

A 53-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Varies: from patient to patient and lifestyle modificsations.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Robert Cancro
65 years experience Psychiatry
Can: Dose related but low probability.
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Abilify (aripiprazole): I have seen both, wt. Loss & gain, but more commonly wt. Neutral or slight loss.
A 31-year-old member asked:
Dr. Naveed Naeem
13 years experience Anti-Aging Medicine
See prescribing info: abilify (aripiprazole) has been associated with metabolic changes that include weight gain, diabetes, high cholesterol. The full prescribing informat ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Abilify (aripiprazole): Not common, but some do put on few pounds. Life-style changes help tremendously.
A 19-year-old male asked:
Dr. Jon Schneider
32 years experience Psychiatry
Low level concern: Abilify (aripiprazole) is an "atypical antipsychotic". Of the members in this group of medications, Abilify (aripiprazole) is probably the least like ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
It may or may: not be effective as a monotherapy for you. It won't address psychotic features. Schizoaffective Disorder can be challenging to treat - so work c ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Cyma Khalily
34 years experience Psychiatry
IT IS POSSIBLE: Yes weight gain is possible as with all medications in this class. Abilify (aripiprazole) may have less of an issue than some others like zyprexa or s ... Read More
3
3 thanks
A 41-year-old female asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Yes: Abilify commonly causes excessive wt gain. Your prescriber should be monitoring that . Call your prescriber and let them know. If it is excessive th ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Yes: See this site for a list of side effects of abilify: http://www.Webmd.Com/drugs/drug-64439-abilify+oral.Aspx?Drugid=64439&drugname=abilify+oral&pagen ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. David Reid
45 years experience Psychiatry
Gain can continue: Although Abilify (aripiprazole) is less likely than some others in this class ( atypical antipsychotics) to cause weight gain, it certainly can do it, ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month